# SDR 97UAL900539

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N392UA
- Make and model: Boeing 737322
- Aircraft serial: 24667
- Engine: Ge CFM56*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Cdp Tube
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF AT APPROXIMATELY 140 KNOTS.  NR 1 ENG LOST POWER DURING TAKEOFF AND WAS UNRESPONSIVE TO THROTTLE.  EGT WAS NORMAL, PMC AND AUTO-THROTTLE WERE ON WITH NO LIGHTS.  THROTTLE RESPONSE WAS SLOWER THAN NR 2.  *S/D*  MAINTENANCE FOUND THE CDP B-NUT LOOSE AT THE COMPRESSOR CASE CONNECTION.  B-NUT WAS TIGHTENED AND SAFETIED, OPS CHECK GOOD.
